Alert archive / Georgia / Frost Advisories in 2006
Frost Advisory 3, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Mar 25, 2006, 3:58 AM EST for 50 counties in Georgia. It took effect at Mar 26, 2006, 3:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 25, 2006, 3:58 AM EST (08:58 UTC)
- In effect from
- Mar 26, 2006, 3:00 AM EST
- Expired
- Mar 25, 2006, 8:53 PM EST
- In force
- Issued by
- NWS Atlanta, GA
All 50 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Clarke County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 16 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1896 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 250858 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 AM EST SAT MAR 25 2006 GAZ001>009-011>016-019>025-030>035-041>048-052>058-251300- /O.UPG.KFFC.FZ.A.0001.060326T0800Z-060326T1300Z/ /O.NEW.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/ /O.CON.KFFC.FZ.W.0002.000000T0000Z-060325T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-HEARD-COWETA-FAYETTE- CLAYTON-SPALDING-HENRY-BUTTS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 358 AM EST SAT MAR 25 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. A COLD AIRMASS HAS SETTLED INTO NORTH GEORGIA OVERNIGHT WITH COLD AIR EXPECTED TO CONTINUE TO FILTER INTO THE REGION ON GUSTY NORTHWEST WINDS TODAY. TONIGHT THE WINDS WILL DIMINISH WITH A VERY DRY LOW LEVEL AIRMASS IN PLACE. WHILE A WIDESPREAD HARD FREEZE IS NOT EXPECTED...MANY AREAS WILL SEE TEMPERATURES IN THE 30 TO 32 DEGREE RANGE THIS MORNING...AND INTO THE 28 TO 30 DEGREE RANGE SUNDAY MORNING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. $$ GAZ066>068-070-251300- /O.UPG.KFFC.FZ.A.0001.060326T0800Z-060326T1300Z/ /O.NEW.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/ /O.CON.KFFC.FR.Y.0002.000000T0000Z-060325T1300Z/ TROUP-MERIWETHER-PIKE-LAMAR- 358 AM EST SAT MAR 25 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. CLEAR SKIES AND A COOL AND DRY LOW LEVEL ATMOSPHERE COMBINED TO ALLOW TEMPERATURES TO DROP INTO THE LOWER AND MID 30S ACROSS THE AREA THIS MORNING WITH PATCHY FROST...ESPECIALLY IN SHELTERED AREAS. AS THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO MOVE CLOSER TO THE AREA TONIGHT...EVEN COLDER TEMPERATURES ARE EXPECTED AT MANY LOCATIONS. LIGHTER WINDS COMBINED WITH CLEAR SKIES TONIGHT WILL ALLOW TEMPERATURES TO DROP TO BELOW FREEZING IN MANY AREAS BY SUNDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS PLACED OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. $$ GAZ027-036>039-049>051-059>062-069-071>076-078>086-089>098- 102>113-251300- /O.UPG.KFFC.FZ.A.0001.060326T0800Z-060326T1300Z/ /O.NEW.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/ /O.CON.KFFC.FR.Y.0002.000000T0000Z-060325T1300Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO- JASPER-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB- TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION- SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART- WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 358 AM EST SAT MAR 25 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. CLEAR SKIES AND DIMINISHING WINDS COMBINED WITH COLD CANADIAN HIGH PRESSURE HAVE ALLOWED TEMPERATURES TO DROP INTO THE MID AND UPPER 30S ACROSS THE AREA THIS MORNING WITH PATCHY FROST...ESPECIALLY IN SHELTERED AREAS. AS THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO MOVE CLOSER TO THE AREA TONIGHT...EVEN COLDER TEMPERATURES ARE EXPECTED AT MANY LOCATIONS. LIGHTER WINDS COMBINED WITH CLEAR SKIES OVERNIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE LOW TO MID 30S WITH A MORE WIDESPREAD FROST EXPECTED FOR SUNDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS PLACED OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
3 follow-up statements
000 WWUS72 KFFC 251439 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 939 AM EST SAT MAR 25 2006 GAZ001>009-011>016-019>025-030>035-041>048-052>058-066>068-070- 252245- /O.CON.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-HEARD-COWETA-FAYETTE- CLAYTON-SPALDING-HENRY-BUTTS-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 939 AM EST SAT MAR 25 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING NEAR CALM WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. $$ GAZ027-036>039-049>051-059>062-069-071>076-078>086-089>098- 102>113-252245- /O.CON.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO- JASPER-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB- TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION- SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART- WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 939 AM EST SAT MAR 25 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING NEAR CALM WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP INTO THE LOW TO MID 30S. THIS WILL BE SUFFICIENT TO PRODUCE A WIDESPREAD FROST SUNDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS PLACED OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 251959 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 259 PM EST SAT MAR 25 2006 GAZ027-036>039-049>051-059>062-069-071>076-081>084-260400- /O.UPG.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/ /O.EXA.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO- JASPER-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON 259 PM EST SAT MAR 25 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP INTO THE 30 TO 32 DEGREE RANGE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ001>009-011>016-019>025-030>035-041>048-052>058-066>068-070- 260400- /O.CON.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-HEARD-COWETA-FAYETTE- CLAYTON-SPALDING-HENRY-BUTTS-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 259 PM EST SAT MAR 25 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. $$ GAZ078>080-085-086-089>098-102>113-260400- /O.CON.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 259 PM EST SAT MAR 25 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP INTO THE LOW TO MID 30S. THIS WILL BE SUFFICIENT TO PRODUCE A WIDESPREAD FROST SUNDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS PLACED OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 260153 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 853 PM EST SAT MAR 25 2006 GAZ085-086-094>098-261300- /O.UPG.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/ /O.NEW.KFFC.FZ.A.0002.060327T0600Z-060327T1300Z/ /O.EXA.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/ JOHNSON-EMANUEL-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- INCLUDING THE CITIES OF...SWAINSBORO...WARNER ROBINS...DUBLIN 853 PM EST SAT MAR 25 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED FOR SUNDAY NIGHT. THIS FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. THE FROST ADVISORY IS NO LONGER IN EFFECT. THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP TO NEAR OR JUST BELOW FREEZING IN MANY AREAS. LOW TEMPERATURES SUNDAY MORNING WILL RANGE FROM NEAR 30 ALONG AND NORTH OF A SANDERSVILLE...MACON...THOMASTON...LA GRANGE LINE...TO 32 OR 33 IN AREAS TO THE SOUTH. A FEW SHELTERED LOCATIONS COULD DROP AS LOW AS 28 IN THE EASTERN PORTIONS OF THE WARNING AREA. FROST WILL ALSO BE LIKELY IN SHELTERED LOCATIONS. LOW TEMPERATURES MONDAY MORNING ARE ALSO EXPECTED TO DROP INTO THE 30 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...WITH WIDESPREAD FROST LIKELY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. $$ GAZ078>080-089>093-102>113-261300- /O.UPG.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/ /O.EXA.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/ HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS... CORDELE...VIDALIA 853 PM EST SAT MAR 25 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP TO NEAR OR JUST BELOW FREEZING IN MANY AREAS. LOW TEMPERATURES SUNDAY MORNING WILL RANGE FROM NEAR 30 ALONG AND NORTH OF A SANDERSVILLE...MACON...THOMASTON...LA GRANGE LINE...TO 32 OR 33 IN AREAS TO THE SOUTH. FROST WILL ALSO BE LIKELY IN SHELTERED LOCATIONS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084- 261300- /O.NEW.KFFC.FZ.A.0002.060327T0600Z-060327T1300Z/ /O.CON.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 853 PM EST SAT MAR 25 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. IN ADDITION...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ALSO ISSUED A FREEZE WATCH FOR SUNDAY NIGHT...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING DIMINISHING WINDS AND MOSTLY CLEAR SKIES TONIGHT ALLOWING MANY AREAS TO EXPERIENCE LOW TEMPERATURES IN THE 25 TO 30 DEGREE RANGE. ONLY A FEW SPOTS IN THE ATLANTA METROPOLITAN AREA ARE EXPECTED TO REMAIN AT OR A DEGREE OR TWO ABOVE FREEZING. LOW TEMPERATURES MONDAY MORNING ARE ALSO EXPECTED TO DROP INTO THE 28 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...WITH WIDESPREAD FROST LIKELY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. $$ 19
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Mar 25, 3:34 AM EST, 24 minutes earlier.
Area forecast discussion, Mar 25, 3:34 AM EST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 AM EST SAT MAR 25 2006 .SHORT TERM...(TODAY THROUGH MONDAY) DRY AND COLD WEATHER TO START THE SHORT TERM FORECAST PERIOD. I WILL BE UPGRADING THE FREEZE WATCH FOR TONIGHT TO A FREEZE WARNING ACROSS NORTH AND WEST CENTRAL GEORGIA...WITH A FROST ADVISORY ACROSS THE REMAINDER OF THE FORECAST AREA. MODERATELY TIGHT SURFACE PRESSURE GRADIENT KEEPS WINDS BRISK TODAY WITH GOOD COLD ADVECTION KEEPING TEMPERATURES NOTICEABLY BELOW SEASONAL NORMALS. TONIGHT THE GRADIENT BEGINS TO RELAX AS A LARGE RIDGE OF HIGH PRESSURE BUILDS INTO THE EASTERN U.S. THIS SHOULD ALLOW WINDS TO DIE DOWN A BIT WITH VERY DRY LOW LEVELS ALLOWING FOR GOOD RADIATIONAL COOLING. THE SHORT TERM FORECAST PERIOD WILL REMAIN DRY AS NORTHWEST UPPER FLOW AND LARGE SURFACE RIDGE DOMINATE THE REGION. BY LATE MONDAY THINGS START TRANSITIONING TOWARD A WARMER AND WETTER PERIOD AS UPPER FLOW BEGINS TURNING MORE WESTERLY AND THE SURFACE RIDGE MOVES OFF THE EAST COAST ALLOWING FOR A STRONG SOUTHERLY RETURN FLOW TO BEGIN. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) SURFACE RIDGE MOVES OFF INTO THE WESTERN ATLANTIC ALLOWING FOR AT LEAST A MARGINAL RETURN OF MOISTURE AS A WEAK FRONT ASSOCIATED WITH A LOW PRESSURE SYSTEM MOVING ACROSS THE OHIO VALLEY SETTLES INTO NORTH GEORGIA TUESDAY. CHANCE POPS SPREAD SOUTH ACROSS THE FORECAST AREA WITH THIS SYSTEM AFTER MIDNIGHT MONDAY NIGHT. THERE WILL BE A BRIEF BREAK FROM THE PRECIPITATION CHANCES TUESDAY NIGHT INTO EARLY WEDNESDAY AS A WEAK UPPER RIDGE MOVES ACROSS...BUT STRONG SOUTHERLY FLOW AND INCREASINGLY SOUTHWESTERLY UPPER LEVEL FLOW SETS UP FOR THE END OF THE WEEK AS A STRONG UPPER LEVEL LOW MOVES OUT ONTO THE PLAINS. THIS UPPER LOW AND ITS ASSOCIATED SURFACE SYSTEM LIFT NORTH INTO THE OHIO VALLEY AND GREAT LAKES BY THE WEEKEND...BUT MOIST SOUTHERLY FLOW KEEPS AT LEAST CHANCE POPS IN THE PICTURE FOR NORTH AND CENTRAL GEORGIA THROUGH THE END OF THE EXTENDED FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 53 32 55 35 / 0 0 0 0 ATHENS 57 33 57 33 / 0 0 0 0 GAINESVILLE 52 32 55 34 / 0 0 0 0 ROME 52 30 58 30 / 0 0 0 0 COLUMBUS 60 35 63 37 / 0 0 0 0 MACON 58 32 61 33 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 8 AM EST THIS MORNING FOR PORTIONS OF CENTRAL GA. FROST ADVISORY FROM 3 AM TO 8 AM EST SUNDAY FOR PORTIONS OF CENTRAL AND EAST GA. FREEZE WARNING UNTIL 8 AM EST THIS MORNING FOR PORTIONS OF NORTH AND WEST CENTRAL GA. FREEZE WARNING FROM 3 AM TO 8 AM EST SUNDAY FOR PORTIONS OF NORTH AND WEST CENTRAL GA. && 20
Hazardous weather outlook, Mar 24, 9:30 PM EST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 930 PM EST FRI MAR 24 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251100- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 930 PM EST FRI MAR 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT FREEZE WARNING IN EFFECT FOR MUCH OF NORTH GEORGIA. FROST ADVISORY IN EFFECT FOR CENTRAL GEORGIA. .SYNOPSIS... A HIGH PRESSURE SYSTEM CENTERED OVER THE MIDWEST STATES WILL DRIFT EAST OVERNIGHT. WITH CLEAR SKIES AND DIMINISHING WINDS...TEMPERATURES WILL FALL TO NEAR THE FREEZING MARK ACROSS MUCH OF NORTH AND PORTIONS OF CENTRAL GEORGIA BY EARLY SATURDAY MORNING. A FREEZE WARNING AND FROST ADVISORY HAS BEEN ISSUED FOR MUCH OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FREEZE WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA SATURDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY. FOR THE REST OF THE PERIOD...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 8:57 PM EST | Freeze Warning | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 36 more | 11 hr |
| Mar 25, 3:58 AM EST | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 28 hr |
Nearby
Frost Advisories in Georgia, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.